# SDR AT9900182

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47443
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB, GEAR LEVER WILL NOT RAISE, AIR RETURN.  RIGGED LANDING GEAR CONTROL LEVEL ANTI-RETRACTION LATCH IAW DC9 MM 32-31-1.  CHECKED RIG ON GROUND SENSE CONTROL, MECHANICAL RIG CHECK GOOD IAW DC9 MM 32-23-1.
